# SDR NWAA084186302

- Difficulty date: September 4, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY EXIT SIGN UPPER DECK AFT INOP.  MX R&R POWER SUPPLY AND BATTERY.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
